# SDR ASOA20150305024

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 33,566 hours, 19,076 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT PACK 1 AND PACK 2 SMELLED LIKE BURNING OIL WHEN ON, ENGINE BLEEDS IN FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND EVIDENCE OF APU INGESTION OF ANTI-ICE FLUID, OPERATIONALLY TESTED BOTH PACKS USING ENGINE BLEEDS WITH NO SMELL NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
